# SDR DJFA2005074

- Difficulty date: March 13, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N507CW
- Make and model: Mtsbsi MU300
- Aircraft serial: A007SA
- Aircraft time: 5,458 hours, 5,110 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KDAL - KBGM TRIP ID NR 797353 CREW REPORTED THAT AFTER GEAR RETRACTION FOLLOWING A FUEL STOP AT KLEX THE NOSE LANDING GEAR DROPPED AND LOCKED.  GEAR WAS CYCLED TWO ADDITIONAL TIMES TO KEEP IT UP AND LOCKED.  AIRCRAFT LANDED IN KBGM WITHOUT FURTHER INCIDENT.
